MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 12/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is related to mdr report 3011632150-2023-00003.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformance's or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This report is related to mdr report 3011632150-2023-00003.The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with two biomimics 3d stents.One a 5.0 x 125mm stent (the subject of this report) and a 6.0 x 60mm to treat a denovo lesion of the superficial femoral artery (sfa) middle third to sfa distal third segment in the left leg.A contralateral approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The lesion was post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of treated segment (target lesion) was identified.It was reported as not related to the device or the procedure but due to a worsening of the pre-existing condition and it was reported as target lesion related.The patient was complaining of right leg claudication (non-target limb) on (b)(6) 2022 during an office visit.Bilateral ankle brachial index measurements (abi) declined on (b)(6) 2022.The patient was then scheduled for a right leg angiogram on (b)(6)2022 and left leg angiogram on (b)(6) 2022.A left leg extremity (lle) angiogram was conducted and showed 100% occlusions of biomimics stents.The intervention involved laser atherectomy and pta / standard balloon angioplasty on (b)(6) 2022 on the sfa ostial to sfa distal third segment with good results.The physician also reported that the patient complained of left leg claudication but just not as significant as the right.The site reported this as clinically driven target lesion revascularisation.This was reported as a target lesion revascularisation (tlr)/target vessel revascularisation (tvr).This event was reviewed by veryan on 19-dec-22 and considered possibly related to the device.The patient outcome was reported as resolved/recovered and the devices remain implanted.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
unit 11 galway technology park
parkmore road
galway, H91 V E0H
EI  H91 VE0H
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road
galway, H91VE-0H
EI   H91VE0H
MDR Report Key16172808
Report Number3011632150-2023-00002
Device Sequence Number2331681
Product Code NIP
UDI-Device Identifier05391526850473
UDI-Public(01)05391526850473(17)220617(11)201116(10)0000058439
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2022
Device Model Number142122-13
Device Catalogue Number142122-13
Device Lot Number0000058439
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2022
Initial Report FDA Received Date01/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CILOSTAZOL (PLETAL)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceWhite